# SDR SWAA2023102003747

- Difficulty date: September 24, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 26,522 hours, 12,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 947; RBL 14 TIE DOWN LUG HAS CORROSION.<[01] REMOVED CORROSION FROM FLOOR BEAM AT STA 947; RBL 26 TO 27 AND FOUND DAMAGE TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. TIE DOWN LUG IS AT RBL 26;[02] REMOVED DAMAGED SECTION OF UPPER CHORD I.A.W SRM 53-70-51-2R-5 ALTERNATIVE 2.;[03] REMOVED DAMAGED SECTION OF UPPER CHORD I.A.W SRM 53-70-51-2R-5 ALTERNATIVE 2. C/W INSPECTION;[04] FLAP PEENED CUT OUT AREA I.A.W SRM 53-70-51-2R-5.;[05] FLAP PEENED CUT OUT AREA I.A.W SRM 53-70-51-2R-5. C/W INSPECTION;[06] DRILLED REPAIR PARTS PER SRM 53-70-51-2R-5;[07] C/W INSPECTION OF ITEM #6 DRILLED REPAIR PARTS;[08] ALODINE AND PRIMED REPAIR PARTS PER SRM 51-20-01. NEED OK TO INSTALL.;[09] CW INSPECTION OF ITEM 8. OK TO INSTALL.;[10] INSTALLED FASTENERS ON THE SPLICES I.A.W SRM 53-70-51-2R-5;[11] VERIFIED REPAIR MATERIAL 7075 T6 .100;[12] INSTALLED FASTENERS IN T-CHORD PER SRM 53-70-51-2R-5;[13] FABRICATED FILLERS PER SRM 53-70-51-2R-5 MATERIAL 7075 T6 .100;[14] REPAIRED PER SRM 53-70-51-2R-5;[15] INSPECTED WORK PERFORMED
